Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wtf?

BP while on Accutane

Hi.

I am one week into my accutane course, and so far so good. Had a couple of spots come up so far which seemed to have scarred, but other than that it seems ok. I am definitely clearer than normal, and no spots have appeared on the right side of my face.

My left side is a different story though, and looks messy.

Anyway, the point. I am using BP while on accutane, twice daily, basically following the regimen. I have heard not to use products on the skin while on accutane.

I am doing it to try to minimise any initial breakouts.

Are there any good reasons why I shouldn't use BP while on accutane?

Will it cause long term damage using BP with accutane?

I don't know whether to continue using BP and risk damage or stop using it and risk big breakout of scarring acne??

Any comments/opinions?

Thanks

Share this post


Link to post
Share on other sites

hey

im attempting usin bp while on low dose accutane.. so far so good.

I'm also using SA wash morning and night LOL. im breaking all the rules......

thinking of introducing some form of glycolic acid somewhere, just wanna launch an all out assualt on the little fuckas.

Share this post


Link to post
Share on other sites

good points made there elsa.

thing is im on a v low dose of tane, 20mg day, sometimes ten, alternated. I dont thinks that barely enough to attack properly I cant go on higher dose as my acne isnt bad as such, just persistent now, and i want to finish it off. I went full dose a few years ago which fixed me but spots are back albeit not many. I just need to close the deal with this acne shitz once and for all.

I feel bp on its own wont do the job, neither will such low tane dosage. So a combo seems to be the way.

Once active acne perishes i may cut one or the other out and introduce an effective healing product to get the marks.

phil

Share this post


Link to post
Share on other sites

Dont do it. You will regret it down the road. Since accutane impairs the ability of the skin to heal, using BP will often cause scarring.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×